MathSciNet Relay Station
MathSciNet bibliographic data
MR1048950 60F05 (05C99)
Baldi, Pierre; Rinott, Yosef On normal approximations of distributions in terms of dependency graphs. Ann. Probab. 17 (1989), no. 4, 1646–1650.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement